# SDR DALA2023122210525

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 75,274 hours, 32,016 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 **1L DOOR ARMED LIGHT**ESCAPE SLIDE ARMED CONDITION INDICATORS. CORRECTIVE ACTION: PLASTIC IN THE AFT GIRT BAR FLOOR MOUNT. REMOVED SAME. DOOR ARMS NORMAL. (0118548)
